# SDR SWIA201232347

- Difficulty date: December 13, 2012
- Submitted: December 14, 2012
- Operation: Air carrier
- Aircraft: N965SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7871
- Aircraft time: 24,490 hours, 20,495 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AT GATE CONNECTED TO GROUND POWER, SMOKE STARTED TO FILL CABIN.  (FLT 6207)  INSPECTED CABIN, NO SMOKE FOUND.  NO SMELL OF SMOKE FOUND.  RAN AIRCRAFT ELECTRICAL SYSTEMS WITH GROUND POWER FOR SEVERAL HOURS IN THE HANGAR WITH NO VISIBLE SMOKE NOTED.
